MathSciNet Relay Station
MathSciNet bibliographic data
MR960551 (89i:11108) 11N45
Massias, J.-P.; Nicolas, J.-L.; Robin, G. Évaluation asymptotique de l'ordre maximum d'un élément du groupe symétrique. (French) [Asymptotic estimate of the maximum order of an element of the symmetric group] Acta Arith. 50 (1988), no. 3, 221–242.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement